# SDR DALA2017081906332

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232
- Aircraft serial: 30440
- Aircraft time: 42,565 hours, 3,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M33404 AND M33409 FAILED FUNCTIONAL CAPACITY CHECK IAW W/C 0591-1204.  R & R THE BATTERY PACKS IAW AMM 33-51.
